Were you looking for information about Oxycodone Withdrawal? Oxicodone withdrawal is a common misspelling of oxycodone withdrawal.
Oxycodone hydrochloride can cause withdrawal symptoms if you suddenly stop taking the drug. Some of the possible symptoms of oxycodone withdrawal can include diarrhea, vomiting, and anxiety. Withdrawal is a normal, predictable, physical response to stopping medications like oxycodone; it is not necessarily a sign of abuse (although it certainly is more likely to occur in cases of oxycodone addiction). In order to limit withdrawal, you should not stop taking oxycodone "cold turkey." Your healthcare provider can slowly decrease your dose at a rate that helps minimize withdrawal symptoms.
(Click Oxycodone Withdrawal for the full eMedTV article. This article offers more information on possible oxycodone withdrawal symptoms and explains what your healthcare provider may recommend in order to prevent these symptoms. You can also click any of the links in the box to the right for specific information.)